Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diabetic. Suffering from loose motion and vitamin D deficiency. Proper treatment?

My name is Lavanya aged 54 working as Lecturer in Govt Womens College From The Few Years I am Suffering With severe loose motions Ihave consulted many docs.but no use. My condition is deterioting. I am very obase and chronic diabities.My legs have become numb.I am avegeterian and also suffer withVitamin D deficiancy While normal is 20 For me it is -4.At present Iam taking Janumet VitaminD Lopamid Endocrom Lyrica Ecosprin75 andInsulin Even if Iam eatingbland food no chillies stiil I can not predict my loose motions Please help me
Asked On : Fri, 28 Dec 2012
Answers:  2 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
You are suffering fom chronic diarrhoea and this simply denotes hat there is some underlying medical condition which should be explored.
The most common causes of chronic diarrhoea are
Crohn's disease
Ulcerative colitis
Irritable bowel syndrome
Lactose intolerance etc.
You need to consult a gastroenterologist and get necessary investigations like colonoscopy,biopsy etc done.
Simultaneously make sure that your diabetes is well controlled .
Once the diagnosis is made,proper treatment can be instituted.
Answered: Fri, 28 Dec 2012
I find this answer helpful
General & Family Physician Dr. G Gayatridevi's  Response
Hi Lavanya ,
I have read your question,
Since you have said that you are diabetic and suffering from loose motion , it could be slightly serious ,but don't worry since it is not incurable.

A diabetic patient is prone to infections easily, hence gastrointestinal problems could also be an issue .
Without Physical examination and medical history it would not be suitable to conclude anything here but yet I would like to suggest you to try oat meals for breakfast and evening snack, and trigonella fracens-grans(=methi) powder after having the meal ,Since these two Tackle diabetes and loose motions effectively and try to take electolytes as much as possible.

For vitamin D the prescribed medicine is suitable.

Yet if you have any further issues i would such you to consult a general physician nearby.

Feel free to email me in any need of help anytime.

Wishing you get well soon ,
Dr.G.Gayatri devi
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor